# SDR SIMA200705903

- Difficulty date: January 25, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 7,787 hours, 5,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 67053110521
- Condition: Corroded
- Location: Zone 100
- Part time: 7,787 hours, 5,828 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEB AT STATION 280 CORRODED AT FLOOR MATING AREA.  SPLICED IN NEW WEB AT STATION 280 IAW AMERICAN EAGLE ENGINEERING ORDER CR-53MR-106.  RETURNED AIRCRAFT TO SERVICE.
